I am 37 year old. One day I started having severe prostatitis symptom with burning sensation after urination. Uriologist took CT scan for kidney stone and didn't find any. There was no bacterial infection either. He suggested taking aleve and hot tub bath. I was disappointed to know there is no treatment. I started to think what might have caused this problem. I realized that I started taking lipitor 3 months back. I had little high chelostrol. My doctor started me on lipitor 40 mg and the blood test after a month showed low LDL and very low HDL, so he cut down the dose to 20 mg and after a month he cut down the dose to 10 mg. I stopped taking lipitor and my prostatitis symptoms slowly went away. When I felt totally better, I started taking lipitor again and the burning sensation started again. I stopped it and trying to lower my cholesterol with exercise.
I thought I will share this.
I was diagnosed with non bacterial prostatitis in November last year. I am 34 years old with no other health problems except elevated cholesterol and triglycerides. I had been taking Tricor since September of 2001 for the elevated triglyerides and cholesterol. After several months of frustration with the prostatitis symptoms, my wife and I connected the onset of prostatitis with the Tricor. I decided to stop taking the Tricor to see if my prostatitis symptoms would improve. Within 10 days after stopping the Tricor, all my symptoms disappeared. I wanted to share this with other prostatitis sufferers. My doctors never made the connection. We are so thankful that we found the cause of my prostatitis. I am going to manage my elevated triglycerides and cholesterol with diet and exercise and Niacin instead.¾
This information is forwarded to you by the Prostatitis Foundation. We do not provide medical advice. We distribute literature and information relevant to prostatitis. While we encourage all research we do not endorse any doctor, medicine or treatment protocol. Consult with your own physician.